Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 202, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2023, 2:43 PM EDT for Henry County, Georgia. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 2:43 PM EDT (18:43 UTC)
- Expired
- Jun 14, 2023, 3:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Henry County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:48 PM EDT | TSTM WND DMG | 1 Wsw Eagles Landing, GA | Corrects previous tstm wnd dmg report from 1 WSW Eagles Landing. Power line down near the intersection of Flippen Rd Chip Pl. |
| Jun 14, 3:05 PM EDT | TSTM WND DMG | 2 Wsw Eagles Landing, GA | Corrects previous tstm wnd dmg report from 2 WSW Eagles Landing. Tree down on power line near the intersection of Jodeco Way and Noahs Ark Rd. |
| Jun 14, 3:08 PM EDT | TSTM WND DMG | 1 N Mcdonough, GA | Tree on road near the intersection of Kingston LN and Monarch Dr. |
| Jun 14, 3:10 PM EDT | TSTM WND DMG | 2 Wsw Blacksville, GA | Henry County EOC reports winds up to 65 mph and several thousand without power throughout the county. |
| Jun 14, 3:20 PM EDT | TSTM WND DMG | 1 Sse Blacksville, GA | Tree down on powerlines at intersection of Hwy 155 and hwy 42. Lanes blocked. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
465
WUUS52 KFFC 141843
SVRFFC
GAC151-141930-
/O.NEW.KFFC.SV.W.0202.230614T1843Z-230614T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
243 PM EDT Wed Jun 14 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Henry County in north central Georgia...
* Until 330 PM EDT.
* At 243 PM EDT, a severe thunderstorm was located near Flippen, or
near McDonough, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove,
Blacksville, Luella, Ola, Flippen and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3343 8432 3344 8429 3355 8427 3346 8393
3345 8392 3340 8398 3339 8397 3337 8400
3336 8403 3333 8404 3331 8406 3332 8407
3330 8407 3330 8410 3332 8415 3334 8415
3334 8418 3341 8433
TIME...MOT...LOC 1843Z 291DEG 34KT 3344 8423
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
572
WWUS52 KFFC 141922
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Wed Jun 14 2023
GAC151-141932-
/O.EXP.KFFC.SV.W.0202.000000T0000Z-230614T1930Z/
Henry GA-
322 PM EDT Wed Jun 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY WILL EXPIRE AT
330 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3343 8432 3344 8429 3355 8427 3346 8393
3345 8392 3340 8398 3339 8397 3337 8400
3336 8403 3333 8404 3331 8406 3332 8407
3330 8407 3330 8410 3332 8415 3334 8415
3334 8418 3341 8433
TIME...MOT...LOC 1922Z 291DEG 34KT 3331 8382
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:27 AM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 14, 11:27 AM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1127 AM EDT Wed Jun 14 2023 ...Morning Update... .UPDATE... Issued at 1049 AM EDT Wed Jun 14 2023 It's already proven to be a fairly active morning mainly across the southern half of the forecast area. Certainly a tough forecast going forward as the environment from this mornings storms have altered the environment and may have impacts as far as timing/intensity of the next round of storms later this afternoon. For the next few hours scattered showers and thunderstorms can be expected, though we will be closely monitoring the environment and the developing storms across Central Alabama that will be moving towards the area. The big question will be if the environment is able to recover from this morning's activity. If so, severe parameters in terms of lapse rates, instability, LL flow/moisture, etc. will all support damaging winds, large hail, and a few tornadoes with any storms that tap into that fuel. A few notes about the current environment... Latest satellite imagery is starting to show some clearing, as storms in our area push south and east. Any clearing will aid in priming the environment for the development of severe storms this afternoon. A stationary boundary is currently draped across Central AL back up through north-central GA. This boundary will further aid in storm development this afternoon particularly along and south of the boundary. Compared to previous forecasts, the tornado threat is certainly not out of the question. Enhanced low level shear and increased storm relative helicity in the vicinity of the boundary could favor rotating storms capable of producing tornadoes. Still emphasizing heavy rainfall and flooding potential especially for south-central GA. A Flood Watch will remain in effect through Thursday evening to account for the waves of showers and storms expected today. && .SHORT TERM... (Today through Thursday) Issued at 359 AM EDT Wed Jun 14 2023 Today and tomorrow will be a wash, rinse, repeat type of forecast with the next few days seeing a conveyor belt of rain showers and severe thunder storms across Georgia. Today shortwaves riding through the main flow aloft will lead to episodes of severe convection near the stalled frontal boundary that has been over and near our area the past few days. Unfortunely these shortwave disturbances are subtle and difficult to spot in the model data. So while we know the atmosphere is primed for isolated to scattered severe storms today, determining the timing and exact placement remains difficult. If the CAMs are to believed (HRRR seems to have verified better than some of the others this morning), scattered showers and storms will evolve into a small complex in the next few hours and move east across southcentral GA this morning. Abnormally strong deep layer shear, high instability (SBCAPEs 1000-1500 J/kg),steep lapse rates aloft, ample low level shear values and 0-1 km SRH ranging from 150- 200 m2/s2 and STPs of 4 will likely result in severe storms containing large hail and damaging winds with the potential for an isolated, brief tornado along with heavy rainfall. During the late afternoon assuming the atmosphere can recover from this mornings activity and diurnal destabilization can occur widely scattered, strong to severe storms will once again develop. For this round of activity our aforementioned the boundary is anticipated to be settled across our central/southcentral zones. This will open the door for storms to impact areas along I20. Once again abnormally strong and high severe parameters will result in severe storms containing large hail, damaging winds and the potential for an isolated, brief tornado along with heavy rainfall. Tonight into early tomorrow morning another potential round of impactful rain showers and thunderstorms slides into our area from the west. This activity will be hinged upon where our meandering surface boundary stalls and how the evening activity evolves. For now will note that should this activity develop as the short term guidance has been indicating then damaging wind gusts will be the main impact. These scattered showers and storms will once again evolve into a small complex moving east across southcentral GA as early as 05Z tomorrow. For now the HRRR remains the most bullish on this activity and illustrates a bowing segment moving through areas from ATL south to our TAE border. Will not bite on this just yet, but it is something that bears watching. All of the above thinking has been highlighted by the SPC Day 1 Outlook, which outlines areas south of a line from Harris county to Macon county and west of Dooly and Crisp county to the AL border within a a Moderate Risk (4 out of 5). Areas south of a line from Troup county to Emanuel county under an Enhanced Risk (3 out of 5) and the rest of central and north GA in a Slight Risk (2 out 5). Unfortunely, things do not end here...we still have hydrology to contend with. Over the next several days high rainfall amounts will impact southcentral GA. A flood watch has been issued and details regarding this can be found in the hydrology discussion below. 28 && .LONG TERM... (Thursday night through Tuesday) Issued at 359 AM EDT Wed Jun 14 2023 The long term forecast remains on track from what was earlier forecasted. Will preface the discussion with the following...the weather scenarios for Thursday and Friday are highly dependent on what transpires Wednesday and Wednesday night. The meandering surface boundary across the southeast and the evolving upper level pattern has contributed to the increasing uncertainty as far as the extended forecast goes (essentially 36 hrs and beyond). Caveats: - the location of the surface boundary will determine rainfall amounts and severe potential. The farther south the boundary stays the less rainfall and lower severe threat for areas north of the boundary. - Will we stay in more zonal flow aloft or will the deepening trough over the Great Lakes/northeast states make for a quicker departure pushing the surface boundary out of the area sooner. - Any remnant boundaries, clearing, or mesoscale details (likely not known until the day of) could contribute to ongoing or diminishing convective activity as we head into Thursday and even Friday. Definitely an evolving situation and a lot of forecast questions to mull over in the coming days. Nevertheless, it will certainly be an active week for portions of the southeast and for us here in Georgia. Still want to emphasize the growing potential for locally heavy rainfall and flash flooding through the end of the week. By the time we reach late week many areas will have already received roughly 1 to 4" of rainfall with locally higher amounts. Any additional rainfall through the weekend could pose flooding concerns. Compared to the previous long-term discussion, it does look like more coverage of showers and storms can be expected for Thursday as the main trough is still slowly churning eastward. Additionally, one last impulse looks to swing through the mid-level flow, aided by an upper jet max, prompting another round of showers and storms during the late afternoon and evening across south-central Georgia. The Storm Prediction Center (SPC) has a marginal risk (1 of 5) that is just outside of our forecast area across far southern Georgia but wouldn't be surprised if this were lifted slightly northward to include some of our southern most counties. Though again this will be dependent on how things evolve Wednesday evening and where that boundary ends up. By Friday, flow aloft starts to transition to more out of the northwesterly as the upper trough finally rounds the bend and lifts northeast and ridging becomes more amplified across the Central CONUS. With low-level moisture still being present at this time the change in the upper level pattern favors more diurnally driven convection in the afternoon and evening hours through the weekend. By early next week guidance begins to diverge as far as the evolution of the upper level pattern. Though by sometime late weekend/early next week deterministic guidance is hinting at another system developing across the western CONUS and translating towards the Ohio/TN Valley Regions. So more rain may be on tap for Georgia next week. Gradual warming trend expected through the long term, with low to mid 80s on Thursday warming to the upper 80s/low 90s by Friday and continuing through the weekend. Low temperatures forecast to be in the 60s to low 70s. 07 && .AVIATION... (12Z TAFS) Issued at 720 AM EDT Wed Jun 14 2023 Active forecast period expected across the entire ZTL air space today. Multiple small impulses within the atmosphere will make the TAF period very uncertain. These impluses will aid in sporadic VCSH at the north metro sites all day with SHRA/TSRA at KMCN and KCSG. Short term guidance suggests that best estimated timing for TSRA at ATL will be between 19-21Z with another round early tomorrow morning. CIGs will also be a mixed bag today, but mostly low-VFR/MVFR outside of convection. SW winds will remain in place and between 07-14 kts. //ATL Confidence...12Z Update... Medium on all elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 83 65 89 / 50 50 20 10 Atlanta 67 81 66 88 / 40 70 20 20 Blairsville 57 80 58 83 / 30 40 10 20 Cartersville 64 83 63 89 / 50 60 20 20 Columbus 67 83 67 88 / 70 90 40 40 Gainesville 64 83 65 88 / 40 50 20 10 Macon 67 82 66 89 / 60 80 40 30 Rome 64 85 65 91 / 40 60 20 20 Peachtree City 64 82 63 88 / 50 80 20 30 Vidalia 71 85 69 90 / 70 90 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for GAZ066>072-078>083- 089>096-102>110. && SHORT TERM...28 LONG TERM....07 AVIATION...28
Hazardous weather outlook, Jun 14, 12:28 PM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1228 PM EDT Wed Jun 14 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151630- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1228 PM EDT Wed Jun 14 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect for portions of west-central Georgia until 7 PM EDT. Numerous showers and thunderstorms are forecast for portions of central Georgia this afternoon and evening with the main risks being large hail over an inch in diameter, damaging wind gusts, frequent lightning, isolated tornadoes and heavy rainfall. Tornadoes will also be possible this afternoon, most likely across west-central Georgia. Locally heavy rainfall could lead to flooding concerns, and a Flood Watch remains in effect for portions of central Georgia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Thursday morning...numerous showers and thunderstorms are forecast for portions of central Georgia with the main risks being damaging wind gusts, frequent lightning, isolated tornadoes, hail, and heavy rainfall. A moderate risk for severe weather is in place for portions of far west-central Georgia near Columbus overnight. A Flood Watch will remain in effect for portions of central Georgia through Thursday evening. Friday through Monday...scattered to numerous thunderstorms are expected each day. Storms will be capable of producing damaging wind gusts, localized flooding, frequent lightning and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 14, 11:45 AM EDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1145 AM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Tstm Wnd Dmg 1 ESE Brantley 32.37N 84.54W
06/14/2023 Marion GA 911 Call Center
Tree down on HWY 41 near Brantley Road.
&&
KALLocal storm report, Jun 14, 11:58 AM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1158 AM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM Tstm Wnd Dmg 4 SSW Eastman 32.15N 83.20W
06/14/2023 Dodge GA Emergency Mngr
Tree and power lines down on Abbeville
Highway near Piney Grove Church.
&&
KALLocal storm report, Jun 14, 2:25 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
225 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Tstm Wnd Dmg 1 ENE Harrisonville 33.18N 84.97W
06/14/2023 Troup GA Trained Spotter
Tree down on Hammett Road near Highway 54.
&&Local storm report, Jun 14, 2:27 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
227 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Hail 1 ENE Harrisonville 33.18N 84.97W
06/14/2023 U1.00 inch Troup GA Trained Spotter
Quarter sized hail reported on Hammett Road
near HWY 54.
&&
KALLocal storm report, Jun 14, 2:31 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
231 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Hail Grantville 33.23N 84.83W
06/14/2023 E1.00 inch Coweta GA Public
1 inch hail reported by public near HWY 29
in Grantville.
&&
KALLocal storm report, Jun 14, 2:33 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
233 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Hail Hogansville 33.17N 84.91W
06/14/2023 E1.00 inch Troup GA Emergency Mngr
Quarter sized hail reported by emergency
manager in Hogansville.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:47 AM EDT | Flood Watch | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 24 more | 39 hr |
| Jun 14, 4:38 AM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 14, 5:11 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jun 14, 5:14 AM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Jun 14, 5:46 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 29 min |
| Jun 14, 5:54 AM EDT | Special Weather Statement | FFC | Harris, Troup | 36 min |
| Jun 14, 6:05 AM EDT | Special Weather Statement | FFC | Schley | 25 min |
| Jun 14, 6:15 AM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jun 14, 6:29 AM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jun 14, 6:43 AM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Jun 14, 6:46 AM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 14, 6:49 AM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| Jun 14, 6:56 AM EDT | Special Weather Statement | FFC | Macon, Taylor | 19 min |
| Jun 14, 7:12 AM EDT | Special Weather Statement | FFC | Houston, Macon, Marion, Muscogee, Peach, Taylor | 33 min |
| Jun 14, 7:43 AM EDT | Special Weather Statement | FFC | Chattahoochee, Houston, Macon, Marion, Muscogee, Peach and 2 more | 47 min |
| Jun 14, 8:08 AM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski | 37 min |
| Jun 14, 8:19 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 30 min |
| Jun 14, 8:44 AM EDT | Flash Flood Warning | FFC | Harris, Muscogee | 3 hr |
| Jun 14, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 31 min |
| Jun 14, 8:48 AM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 27 min |
| Jun 14, 8:51 AM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jun 14, 9:15 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 30 min |
| Jun 14, 9:17 AM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 14, 9:24 AM EDT | Special Weather Statement | FFC | Peach, Taylor | 51 min |
| Jun 14, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 22 min |
| Jun 14, 9:45 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 30 min |
| Jun 14, 9:58 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 32 min |
| Jun 14, 10:10 AM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 14, 10:40 AM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jun 14, 10:49 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jun 14, 11:10 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 35 min |
| Jun 14, 12:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 14, 1:00 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 45 min |
| Jun 14, 1:02 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Jun 14, 1:35 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart | 25 min |
| Jun 14, 2:00 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 33 min |
| Jun 14, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 31 min |
| Jun 14, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 37 min |
| Jun 14, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Spalding | 43 min |
| Jun 14, 3:41 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 49 min |
| Jun 14, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 51 min |
| Jun 14, 4:15 PM EDT | Tornado Warning | FFC | Telfair, Wilcox | 45 min |
| Jun 14, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 31 min |
| Jun 14, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 43 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | FFC | Stewart, Sumter, Webster | 27 min |
| Jun 14, 5:23 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 30 min |
| Jun 14, 5:48 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jun 14, 6:42 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 33 min |
| Jun 14, 7:07 PM EDT | Special Weather Statement | FFC | Toombs | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.